# SDR AALA2009010300263

- Difficulty date: January 3, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW AFT SECTION EMERGENCY LIGHTING INOPERATIVE. REPLACED BATTERY PACK AT AFT SECTION.
